swelling in leg and ankles..numbness ... - CLL Support Assoc...

CLL Support Association
13,301 members20,885 posts

swelling in leg and ankles..numbness in my feet and hands

I am on imbruvica for 15 months..hate all the side effects..but it is keeping me alive...now I have swelling in my leg and numbness,tingling ..if only they didn't have so many of them...they must come out with another pill with less side effects..sometimes I feel like going off them just to fee normal..whatever that is...still hoping it will get better.

14 Replies
oldestnewest

Hi I am on Inrutinib too. I have had many of the minor side effects. For me they have been transient and manageable when they come alone. It is a bit harder when I get more than one at a time which for me has fortunately not been often.

There is Acalabrutinib which I believe has fewer side effects.

I am in the UK so can only get Ibritnib on trial at this point in time. Not sure where you stand re Acalabrutinib?

I hope your side effects settle down soon. I believe this is possible over time.

Kind regards

Ann

5 likes
Reply

Thanks Anne...I have lymphoma stage 4....I am on a strong dosage..560 mg per day..the cost is 100 dollars per pill...our health insurance covers it...we are lucky

Reply

Good luck.

A n

Reply

I was hoping to be treated with Ibrutinib and my consultants think I should wait until I get worse. I am so tired and my energy levels are really low. I know there are side effects and docs think I may be worse than I am now. Ibrutinib may not help fatigue. After reading some posts I am realising that I should listen to the experts. They have made an appointment for 1 months time. Trouble is they keep telling me it wont be long. Im going to speak about this when I go. Have you improved energy levels? Anne

Reply

Hi no sorry I can’t say I have had improved energy levels. My energy levels were higher before ibrutinib.

Ann

Reply

I think your sentence ‘they must come out with another pill with less side effects’ is the battle cry of many people on Ibrutinib tlcladygiraffe!

I really hope they are transient and ease off for you because trying to deal with a multitude of side effects all at once must be very dispiriting (even if we know the alternative!).

Best wishes,

Newdawn

3 likes
Reply

Thanks..one day at a time.

2 likes
Reply

I was on ibrutinib for two months and it was so bad I stopped taking it before they had something else approved for me. The fatigue was so bad I couldn't even stand up, the brain fog was so bad that I couldn't even play my favorite solitaire games, and I had a bunch of other side effects as well. I've been on idelalisib for the past two months and it is much better. I'm still getting some fatigue, but not so much that I can't deal with it. A little brain fog too, but I just say that I'm a dumb blonde. 😉

3 likes
Reply

Hi I can sympathise with you, I too have swollen feet and ankles, seem to go from one side effect to the next but so so grateful to be alive too. Some days it’s hard to stay on top of things, everyone needs a pity party occasionally. I hope you feel better soon. Sending hugs, Vivvie

Reply

Hello there. I developed numbness of the soles of my feet when I had been taking ibrutinib for about 2 and a half years. Consultant blamed the drug, and symptoms due to peripheral neuropathy. He stopped ibrutinib and numbness more or less went.

I was off treatment for 15 months and then started on venetoclax. I still get occasional burning sensation in soles at night but guess this is due to some long-lasting minor peripheral nerve damage from the ibrutinib

Very best

Charlie Girl

Reply

Happy the new drug is working...hate all the sife effects of the drug that is keeping us alive.Good luck

Reply

I guess I’m lucky... nearing 2 1/2 years on Imbruvica and other than issues with split finger tips and brittle nails... nothing. 420 mg daily. I do get tired...when I overdo it.

Those of you experiencing severe side effects certainly have my sympathy. I would be as frustrated as you if I was going through that.

We all seem to react to Imbruvica and other treatments differently...those not yet on these meds should know that ones persons experience doesn’t mean that will be theirs...

Reply

I had the same problem with my legs. I have since be taken off of Ibrutnib due to afib and all is fine now with the swelling.

1 like
Reply

Are you taking anything as a replacement ? I stopped taking IBR as well and the selling in my hands has stopped.

Reply

You may also like...